# SDR UPS06446991

- Difficulty date: May 27, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN FWD LWR CARGO DOOR STRUCTURE.  A/C WILL FERRY TO PAE.  STOP DRILLED END OF CRACK TO .250 DIA HOLE. ROUTED OUT CRACK. RE- WORK OUTER SKIN TO INITAL CONTOUR IAW SRM 52-30-06. HFEC THE STOP DRILL HOLE. FABRICATED WEB REPAIR DOUBLER. ALODINE/PRIMED ALL BARE METAL. PRIMED DOUBLER IAW MM 41-24-11. INSTALLED REPAIR DOUBLER. OPS TEST CARGO DOOR & WARNING SYSTEM-OPS GOOD. D326253 CLEARED
